MAUDE Adverse Event Report: ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE

ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE
Model Number C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Medical Device Problem Codes No Display/Image (1183); Defective Device (2588)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023 it was reported by a sales representative via sems that an ar-3350-2930 scope view is obstructed.This was discovered during an endoscopic carpal tunnel release and was resolved by using an open procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufactured date 2018.

Brand Name
C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16511665
Report Number1220246-2023-06401
Device Sequence Number6918936
Product Code HRX
UDI-Device Identifier00888867029583
UDI-Public00888867029583
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Device Catalogue NumberAR-3350-2930
Device Lot Number10186723
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown